On monomial relations between p-adic periods.
Journal für die reine und angewandte Mathematik, Tome 374 (1987), pp. 193-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
p-ordinary CM types, motives, period relation, Hodge-Tate decompositions of the cohomology of an abelian variety, with complex multiplications, Hodge conjecture, p-adic periods of the quotients of Fermat curves, Hodge-Tate decompositions of the cohomology of an abelian variety with complex multiplications
@article{JRAM_1987__374_152898,
author = {Ehud de Shalit},
title = {On monomial relations between p-adic periods.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {193--207},
year = {1987},
volume = {374},
zbl = {0597.14038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__374_152898/}
}
Ehud de Shalit. On monomial relations between p-adic periods.. Journal für die reine und angewandte Mathematik, Tome 374 (1987), pp. 193-207. http://geodesic.mathdoc.fr/item/JRAM_1987__374_152898/